# SDR DALA1016603243

- Difficulty date: July 13, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 53,868 hours, 22,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EXIT LIGHT AT SEAT 24C INOP.  REPLACED LIGHT ASSEMBLY AND TESTS OK.
